MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EXPRESS LD ILIAC / BILIARY; STENT, ILIAC

BOSTON SCIENTIFIC CORPORATION EXPRESS LD ILIAC / BILIARY; STENT, ILIAC
Model Number 20226
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/14/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that stent dislodgement occurred.A 7.0x40x75cm express ld iliac / biliary stent was selected for use.However, the stent was found on the back table off of the balloon prior to putting into the patient.Another express ld stent was used and the procedure was completed.No patient complications were reported.
 
Additional Manufacturer Narrative
Lot number - this lot number 289265855 was provided; however cannot be found in the bsc system.Additional information was requested and this report will be updated if information is received.
 
Additional Manufacturer Narrative
 
Event or Problem Description
It was reported that stent dislodgement occurred.A 7.0x40x75cm express ld iliac / biliary stent was selected for use.However, the stent was found on the back table off of the balloon prior to putting into the patient.Another express ld stent was used and the procedure was completed.No patient complications were reported.It was further reported that the stent was found detached from the balloon.

Brand Name
EXPRESS LD ILIAC / BILIARY
Common Device Name
STENT, ILIAC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
jay johnson
4100 hamline ave n
arden hills, MN 55112
6515810888
MDR Report Key16147646
Report Number2124215-2023-01100
Device Sequence Number12198251
Product Code NIO
UDI-Device Identifier08714729392217
UDI-Public08714729392217
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K133110
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/22/2025
Device Model Number20226
Device Catalogue Number20226
Device Lot Number0028926855
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/14/2022
Supplement Date Received by Manufacturer01/12/2023
Initial Report FDA Received Date01/12/2023
Supplement Report FDA Received Date02/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/23/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown